MathSciNet Relay Station
MathSciNet bibliographic data
MR227749 (37 #3333) 46.20
Saworotnow, Parfeny P. A generalized Hilbert space. Duke Math. J. 35 1968 191–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement